Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 85.

Mukhi, Sunil (2011) String theory: a perspective over the last 25 years arXiv e-print . pp. 1-45.

Mukhi, Sunil (2011) Unravelling the novel Higgs mechanism in (2+1)d Chern-Simons theories arXiv e-print . pp. 1-28.

Mukhi, Sunil ; Roy, Probir (2009) Developments in high energy theory Pramana - Journal of Physics, 73 (1). pp. 3-60. ISSN 0304-4289

Ezhuthachan, Bobby ; Mukhi, Sunil ; Papageorgakis, Constantinos (2009) The power of the Higgs mechanism: higher-derivative BLG theories Journal of High Energy Physics, 2009 (4). p. 101. ISSN 1126-6708

Mukherjee, Anindya ; Mukhi, Sunil ; Nigam, Rahul (2009) Kinematical analogy for marginal dyon decay Modern Physics Letters A, 24 (19). pp. 1507-1515. ISSN 0217-7323

Mukhi, Sunil ; Nigam, Rahul (2008) Constraints on "rare" dyon decays Journal of High Energy Physics, 2008 (12). 056-056. ISSN 1126-6708

Alishahiha, Mohsen ; Mukhi, Sunil (2008) Higher-derivative 3-algebras Journal of High Energy Physics, 2008 (10). 032-032. ISSN 1126-6708

Ezhuthachan, Bobby ; Mukhi, Sunil ; Papageorgakis, Constantinos (2008) D2 to D2 Journal of High Energy Physics, 2008 (7). 041-041. ISSN 1126-6708

Mukhi, Sunil ; Papageorgakis, Constantinos (2008) M2 to D2 Journal of High Energy Physics, 2008 (5). 085-085. ISSN 1126-6708

Distler, Jacques ; Mukhi, Sunil ; Papageorgakis, Constantinos ; Raamsdonk, Mark Van (2008) M2-branes on M-folds Journal of High Energy Physics, 2008 (5). 038-038. ISSN 1126-6708

Mukherjee, Anindya ; Mukhi, Sunil ; Nigam, Rahul (2007) Dyon death eaters Journal of High Energy Physics, 2007 (10). 037-037. ISSN 1126-6708

Mukherjee, Anindya ; Mukhi, Sunil ; Nigam, Rahul (2007) Noncritical-topological correspondence: disc amplitudes and noncompact branes Journal of High Energy Physics, 2007 (4). 019-019. ISSN 1126-6708

Mukherjee, Anindya ; Mukhi, Sunil ; Pakman, Ari (2007) FZZ algebra Journal of High Energy Physics, 2007 (1). 025-025. ISSN 1126-6708

Godbole, Rohini ; Mukhi, Sunil ; Sridhar, K. ; Trivedi, Sandip (2007) From strings to LHC PoS - Proceedings of Science . No pp. given. ISSN 1824-8039

Godbole, Rohini ; Mukhi, Sunil ; Sridhar, K. ; Trivedi, Sandip (2007) From strings to LHC Proceedings, Workshop, Goa, India .

Mukherjee, Anindya ; Mukhi, Sunil (2006) Noncritical string correlators, finite-N matrix models and the vortex condensate Journal of High Energy Physics, 2006 (7). 017-017. ISSN 1126-6708

Mukhi, Sunil (2005) Dirac's conception of the magnetic monopole, and its modern avatars Resonance - Journal of Science Education, 10 (12). pp. 193-202. ISSN 0971-8044

Mukherjee, Anindya ; Mukhi, Sunil (2005) c = 1 Matrix models: equivalences and open-closed string duality Journal of High Energy Physics, 2005 (10). 099-099. ISSN 1126-6708

Mukhi, Sunil ; Smedback, Mikael (2005) Bubbling orientifolds Journal of High Energy Physics, 2005 (8). 005-005. ISSN 1126-6708

Ghoshal, Debashis ; Mukhi, Sunil ; Murthy, Sameer (2004) Liouville D-branes in two-dimensional strings and open string field theory Journal of High Energy Physics, 2004 (11). 027-027. ISSN 1126-6708

Mukhi, Sunil ; Suryanarayana, Nemani V. (2002) Open-string actions and noncommutativity beyond the large-B limit Journal of High Energy Physics, 2002 (11). 002-002. ISSN 1126-6708

Mukhi, Sunil ; Rangamani, Mukund ; Verlinde, Erik (2002) Strings from quivers, membranes from moose Journal of High Energy Physics, 2002 (5). 023-023. ISSN 1126-6708

Itzhaki, Nissan ; Klebanov, Igor R. ; Mukhi, Sunil (2002) PP wave limit and enhanced supersymmetry in gauge theories Journal of High Energy Physics, 2002 (3). 048 -048. ISSN 1126-6708

Mukhi, Sunil (2002) Star products from commutative string theory Pramana - Journal of Physics, 58 (1). pp. 21-26. ISSN 0304-4289

Das, Sumit R. ; Mukhi, Sunil ; Suryanarayana, Nemani V. (2001) Derivative corrections from noncommutativity Journal of High Energy Physics, 2001 (8). No pp. given. ISSN 1126-6708

Mukhi, Sunil ; Suryanarayana, Nemani V. (2001) Gauge-invariant couplings of noncommutative branes to Ramond-Ramond backgrounds Journal of High Energy Physics, 2001 (5). 023-023. ISSN 1126-6708

Mukhi, Sunil ; Suryanarayana, Nemani V. (2001) Stable non-BPS states and their holographic duals International Journal of Modern Physics A, 16 (5). pp. 966-975. ISSN 0217-751X

Mukhi, Sunil ; Suryanarayana, Nemani V. (2000) Chern-Simons terms on noncommutative branes Journal of High Energy Physics, 2000 (11). 006-006. ISSN 1126-6708

Dasgupta, Keshav ; Rajesh, Govindan ; Mukhi, Sunil (2000) Noncommutative tachyons Journal of High Energy Physics, 2000 (6). 022-022. ISSN 1126-6708

Mukhi, Sunil ; Suryanarayana, Nemani V. (2000) A stable non-BPS configuration from intersecting branes and antibranes Journal of High Energy Physics, 2000 (6). 001-001. ISSN 1126-6708

Mukhi, Sunil ; Suryanarayana, Nemani V. ; Tong, David (2000) Brane-antibrane constructions Journal of High Energy Physics, 2000 (3). 015-015. ISSN 1126-6708

Mukhi, Sunil (2000) Understanding fields using strings: a review Pramana - Journal of Physics, 54 (4). pp. 543-559. ISSN 0304-4289

Ghosh, Bahniman ; Mukhi, Sunil (1999) Killing spinors and supersymmetric AdS orbifolds Journal of High Energy Physics, 1999 (10). 021-021. ISSN 1126-6708

Mukhi, Sunil ; Suryanarayana, Nemani V. (1999) Gravitational couplings, orientifolds and M-planes Journal of High Energy Physics, 1999 (9). 017-017. ISSN 1126-6708

Dasgupta, Keshav ; Mukhi, Sunil (1999) Brane constructions, fractional branes and anti-deSitter domain walls Journal of High Energy Physics, 1999 (7). 008_1-008_34. ISSN 1126-6708

Dasgupta, Keshav ; Mukhi, Sunil (1999) Brane constructions, conifolds and M-theory Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 551 (1-2). pp. 204-228. ISSN 0550-3213

Mukhi, Sunil (1999) Dualities and the SL(2,Z) anomaly Journal of High Energy Physics, 1998 (12). 006-006. ISSN 1126-6708

Dasgupta, Keshav ; Jatkar, Dileep P. ; Mukhi, Sunil (1998) Gravitational couplings and Z2 orientifolds Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 523 (3). pp. 465-484. ISSN 0550-3213

Dasgupta, Keshav ; Mukhi, Sunil (1998) BPS nature of 3-string junctions Physics Letters B: Nuclear Physics and Particle Physics, 423 (3-4). pp. 261-264. ISSN 0370-2693

Dasgupta, Keshav ; Mukhi, Sunil (1998) Anomaly inflow on orientifold planes Journal of High Energy Physics, 1998 (3). 004-004. ISSN 1126-6708

Mukhi, S. (1997) Dualities in theories with 32 supersymmetries: a beginner's guide High energy physics and cosmology, Trieste . pp. 1-28.

Dasgupta, Keshav ; Mukhi, Sunil (1997) A note on low-dimensional string compactifications Physics Letters B: Nuclear Physics and Particle Physics, 398 (3-4). pp. 285-290. ISSN 0370-2693

Mukhi, Sunil ; Gopakumar, Rajesh (1996) Orbifold and orientifold compactifications of F-theory and M-theory to six and four dimensions Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 479 (1-2). pp. 260-284. ISSN 0550-3213

Dasgupta, Keshav ; Mukhi, Sunil (1996) F-theory at constant coupling Physics Letters B: Nuclear Physics and Particle Physics, 385 (1-4). pp. 125-131. ISSN 0370-2693

Dasgupta, Keshav ; Mukhi, Sunil (1996) Orbifolds of M-theory Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 465 (3). pp. 399-412. ISSN 0550-3213

Imbimbo, Camillo ; Mukhi, Sunil (1995) The topological matrix model of the c = 1 string Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 449 (3). pp. 553-568. ISSN 0550-3213

Ghoshal, Debashis ; Imbimbo, Camillo ; Mukhi, Sunil (1995) Topological 2D string theory: higher-genus amplitudes and W identities Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 440 (1-2). pp. 355-372. ISSN 0550-3213

Ghoshal, Debashis ; Mukhi, Sunil (1994) Topological Landau-Ginzburg model of two-dimensional string theory Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 425 (1-2). pp. 173-190. ISSN 0550-3213

Mukhi, S. (1994) W identities from topological 2D string theory 11th International Conference on Mathematical Proceedings, Paris . pp. 736-739.

Mukhi, Sunil (1993) Recent developments in mathematics and quantum field theory Pramana - Journal of Physics, 41 (Sup.1). pp. 517-523. ISSN 0304-4289

Mukhi, S. (1993) Topological models of non-critical strings Proceedings, High energy physics and cosmology, Trieste . pp. 277-300.

Mukhi, Sunil ; Vafa, Cumrun (1993) Two-dimensional black hole as a topological coset model of c = 1 string theory Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 407 (3). pp. 667-705. ISSN 0550-3213

Ghoshal, Debashis ; Jatkar, Dileep P. ; Mukhi, Sunil (1993) Kleinian singularities and the ground ring of c = 1 string theory Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 395 (1-2). pp. 144-166. ISSN 0550-3213

Ghoshal, Debashis ; Lakdawala, Porus ; Mukhi, Sunil (1993) Perturbation of the ground varieties of c=1 string theory Modern Physics Letters A, 8 (33). pp. 3187-3199. ISSN 0217-7323

Imbimbo, Camillo ; Mahapatra, Swapna ; Mukhi, Sunil (1992) Construction of physical states of non-trivial ghost number in c < 1 string theory Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 375 (2). pp. 399-420. ISSN 0550-3213

Mukherji, Sudipta ; Mukhi, Sunil ; Sen, Ashoke (1992) Black hole solution and its infinite parameter generalization in c = 1 string field theory Physics Letters B: Nuclear Physics and Particle Physics, 275 (1-2). pp. 39-46. ISSN 0370-2693

Mukhi, S. (1992) An introduction to continuum non-critical strings Proceedings, High energy physics and cosmology, Trieste, 2 . pp. 917-954.

Imbimbo, Camillo ; Mukhi, Sunil (1991) String field theory in minimal model backgrounds and nonperturbative two-dimensional gravity Nuclear Physics B, 364 (3). pp. 662-680. ISSN 0550-3213

Mukherji, Sudipta ; Mukhi, Sunil ; Sen, Ashoke (1991) Null vectors and extra states in c=1 string theory Physics Letters B: Nuclear Physics and Particle Physics, 266 (3-4). pp. 337-344. ISSN 0370-2693

Mukhi, Sunil ; Panda, Sudhakar (1990) Fractional-level current algebras and the classification of characters Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 338 (1). pp. 263-282. ISSN 0550-3213

Mukhi, Sunil ; Panda, Sudhakar ; Sen, Ashoke (1989) Contour integral representations for the characters of rational conformal field theories Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 326 (2). pp. 351-375. ISSN 0550-3213

Mukhi, Sunil (1989) Modular geometry and the classification of rational conformal field theories Proceedings, Mathematical physics, Islamabad . pp. 258-282.

Mukhi, Sunil (1989) Skein relations and braiding in topological gauge theory Physics Letters B . No pp. given. ISSN 0370-2693

Mathur, Samir D. ; Mukhi, Sunil ; Sen, Ashoke (1989) Reconstruction of conformal field theories from modular geometry on the torus Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 318 (2). pp. 483-540. ISSN 0550-3213

Mathur, Samir D. ; Mukhi, Sunil ; Sen, Ashoke (1989) Differential equations for correlators and characters in arbitrary rational conformal field theories Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 312 (1). pp. 15-57. ISSN 0550-3213

Mukhi, S. (1989) Feigin-Fuchs integrals and Rogers-Ramanujam identities in rational conformal field theory Proceedings, Recent developments in conformal field theories, Trieste . pp. 70-80.

Mathur, Samir D. ; Mukhi, Sunil ; Sen, Ashoke (1988) On the classification of rational conformal field theories Physics Letters B: Nuclear Physics and Particle Physics, 213 (3). pp. 303-308. ISSN 0370-2693

Mathur, Samir D. ; Mukhi, Sunil ; Sen, Ashoke (1988) Correlators of primary fields in the SU(2) WZW theory on riemann surfaces Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 305 (2). pp. 219-270. ISSN 0550-3213

Mathur, Samir D. ; Mukhi, Sunil (1988) Correlation functions of current-algebra theories on the torus Physics Letters B: Nuclear Physics and Particle Physics, 210 (1-2). pp. 133-140. ISSN 0370-2693

Mathur, Samir D. ; Mukhi, Sunil (1988) The N = 2 fermionic string: path integral, spin structures and supermoduli on the torus Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 302 (1). pp. 130-148. ISSN 0550-3213

Mukhi, Sunil ; Panda, Sudhakar (1988) Multiloop correlators and bosonic string amplitudes in the operator formalism Physics Letters B: Nuclear Physics and Particle Physics, 203 (4). pp. 387-392. ISSN 0370-2693

Mathur, Samir D. ; Mukhi, Sunil (1987) Becchi-Rouet-Stora-Tyutin quantization of twisted extended fermionic strings Physical Review D - Particles, Fields, Gravitation and Cosmology, 36 (2). pp. 465-474. ISSN 1550-7998

Mukhi, S. (1987) An introduction to Riemann surfaces for physicists Proceedings, Particle Physics - Superstring Theory, Kanpur . pp. 56-73.

Imbimbo, Camillo ; Mukhi, Sunil (1986) Chiral fermions and the witten index for the compactified heterotic string Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 263 (3-4). pp. 629-636. ISSN 0550-3213

Mukhi, Sunil (1986) The geometric background-field method, renormalization and the Wess-Zumino term in non-linear σ-models Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 264 . pp. 640-652. ISSN 0550-3213

Mukhi, S. (1986) Classical and quantum theory of supersymmetric sigma models Proceedings, Superstrings, Unified Theories and Cosmology, Trieste . pp. 53-70.

Mukhi, Sunil (1985) Finiteness of non-linear σ-models with parallelizing torsion Physics Letters B: Nuclear Physics and Particle Physics, 162 (4-6). pp. 345-348. ISSN 0370-2693

Imbimbo, Camillo ; Mukhi, Sunil (1985) Index theorems and supersymmetry in the soliton sector : (II). Magnetic monopoles in 3+1 dimensions Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 249 (1). pp. 143-156. ISSN 0550-3213

Imbimbo, Camillo ; Mukhi, Sunil (1984) Index theorems and supersymmetry in the soliton sector Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 247 (2). pp. 471-483. ISSN 0550-3213

Imbimbo, Camillo ; Mukhi, Sunil (1984) Topological invariance in supersymmetric theories with a continuous spectrum Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 242 (1). pp. 81-92. ISSN 0550-3213

Mukhi, S. (1984) Topological properties of supersymmetric quantum field theories Proceedings, High Energy Physics, Jammu, 2 . pp. 29-39.

Girardello, L. ; Imbimbo, C. ; Mukhi, S. (1983) On constant configurations and the evaluation of the Witten Index Physics Letters B, 132 (1-3). pp. 69-74. ISSN 0370-2693

Mukhi, Sunil ; Sterman, George (1982) QCD jets to all logarithmic orders Nuclear Physics B, 206 (2). pp. 221-238. ISSN 0550-3213

Alvarez-Gauméa, Luis ; Freedmana, Daniel Z. ; Mukhi, Sunil (1981) The background field method and the ultraviolet structure of the supersymmetric nonlinear σ-model Annals of Physics, 134 (1). pp. 85-109. ISSN 0003-4916

Mukhi, Sunil (1979) Massive vector multiplet coupled to supergravity Physical Review D - Particles, Fields, Gravitation and Cosmology, 20 (8). pp. 1839-1841. ISSN 1550-7998

This list was generated on Tue Jul 23 03:04:44 2024 UTC.